# SDR CA070115001

- Difficulty date: January 9, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,703 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Insulation
- Condition: Deteriorated
- Location: Fuselage
- Part time: 7,963 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INTERIOR REFURBISHMENT IT WAS NOTED THE FUSELAGE INSULATION FROM THE CABIN FLOOR AND UP HAD BADLY DEGRADED INSULATION BAGS.  THE THERMAL ACOUSTIC FOAM IS SURROUNDED BY BAGS WITH A VAPOR FOIL ON THE INNER SURFACE AND SEALED TO A THIN LATEX TYPE BARRIER ON THE OB SURFACE.  THE OUTER SURFACE HAD RUPTURED AND DEGRADED ON  ALL OUTER SURFACES OF THE INSULATION BAGS. ALL CABIN INSULATION HAD TO BE REMOVED AND REPAIRED WITH THE APPROVED TAPE.   IF LEFT UNCHECKED THIS COULD ADD  A CORROSION PROBLEM WITHIN THE FUSELAGE AS MOISTURE HAD WICKED INTO THE INSULATION IN SOME AREAS.  IF THE A/C WAS NOT HANGARED EACH NIGHT FOR DRYING IT COULD POSE A WEIGHT PROBLEM THAT WOULD BE UNKNOWN TO FLIGHT AND MAINTENANCE C
